# SDR EIA990090

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stansions
- Condition: Cracked
- Location: Bs 370/427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO COMPARTMENT VERTICAL STANSIONS CRACKED AT BS 370 AND 427 ON LEFT SLANTED SIDE WALL ABOVE STRINGER, NRC NR H065.  REPLACED VERTICAL STANSIONS PER SRM 53-10-2.  (M)
